# SDR AALA202107125593

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N426AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10195
- Aircraft time: 1,601 hours, 419 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE LAVATORY SMOKE DETECTOR, AURAL ALERT SOUNDED. ALL LAVATORIES WERE CHECKED, NO SMOKE DETECTED. FORWARD ATTENDANT PANEL INDICATED THE ALARM WAS IN LAVATORY 4R. PERFORMED RESET PER AMM 26-17-00. NO FURTHER DEFECTS NOTED.
